... month and then taper for a month 25,20,15 etc etc. My insurance company recommended sulfasalazine 500 mg twice a day. on my doc's advice I did another round of prednizone and started the sulfasalazine 11/22/10 as I came off the prednizone on 12/19/10 I developed a rash over my upper torso,my glands became swollen, started running a fever and chills as if I had the flu or something... went to an urgent care clinic and was seen and given Omoxicillan. It's been 2 days and glands feel better still have the rash and chills and slight fever... my question is it likely that i'm having an allergic reation to the sulfasalazine?? Will the omxicillan help? I've since stopped taking the Sulfasalazine. Thanks
I realize this answer is very late and hope that your symptoms have resolved, and the cause of the problem was detected.
All the symptoms you have described are serious side effects of sulfasalazine, and I feel that what you experienced was an adverse reaction to sulfasalazine.
In cases like this I'm not sure whether omxicillin will help.
But if it helped in your case then it's good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 2 answers
Posted 19 May 2011 • 1 answer
Posted 28 Oct 2011 • 1 answer
Posted 23 Jul 2012 • 12 answers
Posted 9 May 2016 • 0 answers